Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Having typhoid, on antibiotics. Have fever, one told continue antibiotic, other have normal food. What to do?

my sister having 42 years old, she is suffering typhoid for past 40 days, (1:320), she is taking antibiotic continiously, still fever not reduced, result showing (1:320) , bust she is look like normal, but doctor said take antibiotic contiously, we went another doctor, he told dont take antibiotic, have normal food, what we will do, please advice
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns for your sister. I also think that you are being treated adequately for the typhoid infection. I believe that taking antibiotics and eating food is the ideal combination for your treatment and have yourself checked by the one you trust better for a follow up visit. I hope this helps.

Take care and have a lovely day!
Answered: Sat, 25 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor